MAUDE Adverse Event Report: MEDTRONIC NEUROVASCULAR CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR

MEDTRONIC NEUROVASCULAR CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-12-40-HELIX
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that coil migration after 3 months coiling procedure.It was reported that patient was treated with concerto coil for a gonadal embolization.3 months after, the patient went to the hospital with respiratory distress; the x-ray showed a coil device inside the left lung.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that coil migration after 3 months coiling procedure, for left and right gonadal vein, and both hippo gastric veins.The x-ray showed the whole coil.2 additional coils were used to treat the patient.The patient has not received additional treatment for the respiration issue or the pelvic congestion ovarian issue.The patient is not on antiplatelet medication.The patient has a total of 4 coils implanted.The coils were confirmed to have been implanted in the correct location.The coils will not be removed from their current location.The patient is in good condition and does have concerns for the coils that are in her lung.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MEDTRONIC NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8142912
Report Number2029214-2018-01036
Device Sequence Number10817243
Product Code KRD
UDI-Device Identifier00847536016972
UDI-Public00847536016972
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2020
Device Model NumberPV-12-40-HELIX
Device Catalogue NumberPV-12-40-HELIX
Device Lot NumberA523488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer12/09/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR